# SDR DALA20250429001

- Difficulty date: April 12, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50025
- Aircraft time: 11,739 hours, 5,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ER/A 625049-14; A220-100 / FWD FUSELAGE / FWD CARGO DOOR CUTOUT / FR 24-29 / BOTTOM SKIN AND SILL / CORROSION. SUBJECT REPAIR REQUIRES FOLLOW-ON ACTION. ACCOMPLISH ER/A 625049-14, SECTION V REPETITIVE INSPECTION WITHIN 50,050 FLIGHT HOURS FROM 11,686 TOTAL AIRCRAFT FLIGHT HOURS OR 28,600 FLIGHT CYCLES FROM 5,395 TOTAL AIRCRAFT FLIGHT CYCLES AS OF 12APR25, WHICHEVER OCCURS FIRST. REPEAT THEREAFTER, EVERY 16,450 FLIGHT HOURS OR 9,400 FLIGHT CYCLES, WHICHEVER OCCURS FIRST. ASSOCIATED ER/A 14-625049 ADDED FOR AC 8106. (LP# 0909802)
